# SDR PNSA020704

- Difficulty date: July 4, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N8212H
- Make and model: Piper PA-32-301
- Aircraft serial: 328006046
- Aircraft time: 12,996 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: MZ6222
- Part serial: C042999
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CLIMB AFTER OPENING HEATER VENT DETECTED SMOKE AND ODOR OF ELECTRICAL FIRE AND AMP METER SHOWED PEGGED AT 70 AMPS.  ELECTRICAL SYSTEM SHUT OFF AND SMELL WENT AWAY.  MAINTENANCE FOUND STARTER SOLENOID STUCK AND OVERHEATED.
